| Model Number |
72404434 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of spontaneous deflation was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) exhibited spontaneous deflation.Upon assessment, the physician found the cylinders would inflate for a short period but deflating without manipulating the deflation button.It was determined fluid remained in the reservoir, so the physician elected to replace only the pump component.No patient complications were reported.